# SDR CA080305004

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 13,618 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3810 · Potable Water System
- Part: Coupler
- Part number: 14C3308
- Condition: Cracked
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, S
- Precautionary procedure: B, G

## Discrepancy

(CAN) DURING CRUISE, CREW NOTED CABIN ALTITUDE WARNING. UNABLE TO CLOSE OUTFLOW VALVE EITHER ELECTRICALLY OR MANUALLY. EMERGENCY DESCENT PERFORMED, OXYGEN MASKS DROPPED. OUTFLOW VALVE WOULD CLOSE TO THE .2500 POSITION ON GAUGE. ATTEMPTED TO CLOSE VALVE MANUALLY AT 10000FT (OAT +13 DEG C), NO RESPONSE. VALVE CLOSED SUCCESSFULLY AFTER 10 MIN. ON INSP FOUND PORTABLE WATER LEAKING AT FITTING AND FITTING PARTLY SEPARATED WITH WIGGENS COUPLING OPEN. UPON INSP OF REMOVED COUPLING FOUND CRACKED. (TC NR 20080305004)
